Alert archive / Tennessee / Wind Advisories in 2019
Wind Advisory 3, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Mar 8, 2019, 2:02 PM CST for 29 counties in Tennessee. It took effect at Mar 9, 2019, 12:00 PM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2019, 2:02 PM CST (20:02 UTC)
- In effect from
- Mar 9, 2019, 12:00 PM CST
- Expired
- Mar 9, 2019, 9:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Nashville, TN
All 29 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Giles County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Perry County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Wayne County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 37 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 468 m²/s²
- 0-3 km storm-relative helicity
- 525 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
528 WWUS74 KOHX 082002 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 202 PM CST Fri Mar 8 2019 ...Strong Southerly Winds Saturday Afternoon and Evening... .A strong low pressure system will cause gusty winds during the day Saturday, increasing during the mid morning hours. The strongest winds will be during the afternoon and early evening, where southerly winds around 20 to 30 mph and gusts up to 45 mph will be possible. Winds should begin to calm down later in the evening Saturday into the overnight hours Sunday morning. TNZ005>010-023>031-056>064-075-077-093>095-091200- /O.NEW.KOHX.WI.Y.0003.190309T1800Z-190310T0300Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Perry- Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-De Kalb- Bedford-Coffee-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Shelbyville, Tullahoma, Manchester, Clifton, Waynesboro, Lawrenceburg, and Pulaski 202 PM CST Fri Mar 8 2019 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM CST SATURDAY... The National Weather Service in Nashville has issued a Wind Advisory, which is in effect from noon to 9 PM CST Saturday. * TIMING...Noon to 9 PM Saturday. * WINDS...Sustained winds 20 to 30 mph with gusts up to 45 mph. * IMPACTS...Gusty winds can cause tree and branch damage. Loose outdoor objects may be blown around. High profile vehicles in particular may experience travel difficulties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds over 40 mph are expected. Winds this strong may blow down a few trees or tree limbs and cause isolated power outages. Driving may also become difficult, especially for high profile vehicles. Use extra caution. && $$
3 follow-up statements
897 WWUS74 KOHX 091043 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 443 AM CST Sat Mar 9 2019 ...Strong South Winds This Afternoon and Evening... .A strong low pressure system will cause gusty winds during the afternoon and early evening. South winds 20 to 30 mph and gusts up to 45 mph will be possible. Winds should begin to calm down late in the evening. TNZ005>010-023>031-056>064-075-077-093>095-092100- /O.CON.KOHX.WI.Y.0003.190309T1800Z-190310T0300Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Perry- Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-De Kalb- Bedford-Coffee-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Shelbyville, Tullahoma, Manchester, Clifton, Waynesboro, Lawrenceburg, and Pulaski 443 AM CST Sat Mar 9 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING... * TIMING...Noon to 9 PM today. * WINDS...Sustained winds 20 to 30 mph with gusts up to 45 mph. * IMPACTS...Gusty winds can cause tree damage and scattered power outages. Loose outdoor objects may be blown around. High profile vehicles may experience travel difficulties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds over 40 mph are expected. Winds this strong may blow down a few trees or tree limbs and cause isolated power outages. Driving may also become difficult, especially for high profile vehicles. Use extra caution. && $$
371 WWUS74 KOHX 092051 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 251 PM CST Sat Mar 9 2019 ...Strong Southerly Winds Through This Evening... TNZ005>010-023>031-056>064-075-077-093>095-100300- /O.CON.KOHX.WI.Y.0003.000000T0000Z-190310T0300Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Perry- Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-De Kalb- Bedford-Coffee-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Shelbyville, Tullahoma, Manchester, Clifton, Waynesboro, Lawrenceburg, and Pulaski 251 PM CST Sat Mar 9 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * TIMING...Until 9 PM this evening. * WINDS...Sustained southerly winds 20 to 30 mph with gusts up to 45 mph. * IMPACTS...Gusty winds may cause tree damage and scattered power outages. Loose outdoor objects may be blown around. High profile vehicles may experience travel difficulties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds over 40 mph are expected. Winds this strong may blow down a few trees or tree limbs and cause isolated power outages. Driving may also become difficult, especially for high profile vehicles. Use extra caution. && $$
228 WWUS74 KOHX 100302 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 902 PM CST Sat Mar 9 2019 ...The Wind Advisory Has Expired... TNZ005>010-023>031-056>064-075-077-093>095-100415- /O.EXP.KOHX.WI.Y.0003.000000T0000Z-190310T0300Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Perry- Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-De Kalb- Bedford-Coffee-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Shelbyville, Tullahoma, Manchester, Clifton, Waynesboro, Lawrenceburg, and Pulaski 902 PM CST Sat Mar 9 2019 ...WIND ADVISORY HAS EXPIRED... Winds have subsided across the area, and thus expire has been allowed to expire. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Mar 8, 11:03 AM CST, 2 hours 59 minutes earlier.
Area forecast discussion, Mar 8, 11:03 AM CST, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1103 AM CST Fri Mar 8 2019 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Not too much to update this morning as ongoing scattered showers will continue to impact the area through the day. Models continue to show showers mainly impacting areas south of I-40 this afternoon, with isolated chances north especially near the KY border. Upper shortwave trough looks to continue to the southeast today, which would support showers having a slight southerly trend during the day. Other than some adjustments to temps and winds to match obs trends, rest of the forecast is on track. && .AVIATION... 18Z TAF DISCUSSION. Flying conditions will remain poor over the next 24 hours as ceilings remain low and visibilities being reduced by periods of showers. Most of the area will catch a break from the shower activity overnight before more rain and possibly some thunder moves in tomorrow by mid morning. Winds will be out of the east and veer toward the south and increase by mid morning to 10 kts with gusts to 20 kts. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Barnwell AVIATION........Reagan
Hazardous weather outlook, Mar 8, 5:01 AM CST, 9 hours 1 minute before
Hazardous Weather Outlook National Weather Service Nashville TN 501 AM CST Fri Mar 8 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-091115- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 501 AM CST Fri Mar 8 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight A few of our rivers will either remain in flood or at least very elevated. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Most of Middle Tennessee is under a slight risk of severe storms Saturday afternoon and evening. Damaging straight-line winds will be the main threat. A few storms may also contain large hail. An isolated tornado or two cannot be ruled out. Rainfall amounts from today through Saturday night will range from 1.5 inches to more than 2 inches. The heaviest rain will occur Saturday afternoon and evening. The additional rainfall could have an adverse impact on rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Saturday afternoon and evening.
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 10:58 PM CST | River Flood Advisory | OHX | Stewart | 7 days |
| Mar 8, 5:35 PM CST | River Flood Advisory | OHX | Davidson | 48 hr |
Nearby
Wind Advisories in Tennessee, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.